# SDR USAA2015010200003

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 44,561 hours, 20,225 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Actuator
- Part number: 2271500002
- Part serial: 1161
- Condition: Weak
- Location: Nlg
- Part time: 44,561 hours, 20,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB & CRUISE, LOUD RUMBLING & MODERATE VIBRATION FELT IN FLOOR OF FLIGHT DECK. UPON DECENT, CREW NOTICED NOSE GEAR DOOR UNSAFE INDICATION.  DECLARED EMER.  REPLACED NLG DOOR ACTUATOR IAW AMM 32-31-16.  SWUNG GEAR.  OPERATIONS CHECKED.
